Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Counterexamples to several problems on the factorization of bounded linear operators


Authors: N. Ghoussoub and W. B. Johnson
Journal: Proc. Amer. Math. Soc. 92 (1984), 233-238
MSC: Primary 47B99; Secondary 46B30, 46M35, 47A68
DOI: https://doi.org/10.1090/S0002-9939-1984-0754710-8
MathSciNet review: 754710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every $1 \leqslant p < \infty$, there exist a Banach lattice ${X_p}$ and a lattice homomorphism ${T_p}$ from ${X_p}$ onto ${c_0}$ which satisfy: (1) ${T_p}$ does not preserve an isomorphic copy of ${c_0}$. (2) ${T_p}$ is a Radon-Nikodym operator. (3) ${T_1}$ maps weakly Cauchy sequences into norm convergent sequences. (4) If ${T_p}$ is written as the product of two operators, then one of them preserves a copy of ${c_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 46B30, 46M35, 47A68

Retrieve articles in all journals with MSC: 47B99, 46B30, 46M35, 47A68


Additional Information

Keywords: Factorization of linear operators
Article copyright: © Copyright 1984 American Mathematical Society